skip to main content
Show Results with:

Compact Packings of the Plane with Two Sizes of Discs

Discrete & Computational Geometry, 2006, Vol.35(2), pp.255-267 [Peer Reviewed Journal]

Full text available

  • Title:
    Compact Packings of the Plane with Two Sizes of Discs
  • Author: Kennedy, Tom
  • Found In: Discrete & Computational Geometry, 2006, Vol.35(2), pp.255-267 [Peer Reviewed Journal]
  • Subjects: Computational Mathematic ; Compact Packing
  • Language: English
  • Description: We consider packings of the plane using discs of radius 1 and r. A packing is compact if every disc D is tangent to a sequence of discs D 1 , D 2 , ..., D n such that D i is tangent to D i+1 . We prove that there are only nine values of r with r < 1 for which such packings are possible. For each of the nine values we describe the possible compact packings.
  • Identifier: ISSN: 0179-5376 ; E-ISSN: 1432-0444 ; DOI: 10.1007/s00454-005-1172-4

Searching Remote Databases, Please Wait